# SDR SWAA2014102933455

- Difficulty date: October 23, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 59,906 hours, 48,116 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 6550820
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG PYLON PANEL 5869 UPPER AFT FASTENER HOLE CRACKED.  REPAIRED PANEL IAW SRM.
